MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer received multiple error codes and then the c-arm slowly moved on its own to the lowest position.No injury reported.A field engineer was dispatched to the site and determined the left switch bank needed to be replaced.Once that was completed the system was working as intended.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 apple ridge rd
danbury CT 06810
MDR Report Key10573107
Report Number1220984-2020-00071
Device Sequence Number3507994
Product Code OTE
UDI-Device Identifier15420045505636
UDI-Public(01)15420045505636
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1